Fonctions L p-adiques à deux variables et 2 p -extensions
Bulletin de la Société Mathématique de France, Volume 114 (1986), pp. 3-66.
@article{BSMF_1986__114__3_0,
     author = {Tilouine, Jacques},
     title = {Fonctions $L$ $p$-adiques \`a deux variables et ${\mathbb {Z}}_2^p$-extensions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {3--66},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {114},
     year = {1986},
     doi = {10.24033/bsmf.2045},
     zbl = {0606.14024},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2045/}
}
TY  - JOUR
AU  - Tilouine, Jacques
TI  - Fonctions $L$ $p$-adiques à deux variables et ${\mathbb {Z}}_2^p$-extensions
JO  - Bulletin de la Société Mathématique de France
PY  - 1986
DA  - 1986///
SP  - 3
EP  - 66
VL  - 114
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2045/
UR  - https://zbmath.org/?q=an%3A0606.14024
UR  - https://doi.org/10.24033/bsmf.2045
DO  - 10.24033/bsmf.2045
LA  - fr
ID  - BSMF_1986__114__3_0
ER  - 
%0 Journal Article
%A Tilouine, Jacques
%T Fonctions $L$ $p$-adiques à deux variables et ${\mathbb {Z}}_2^p$-extensions
%J Bulletin de la Société Mathématique de France
%D 1986
%P 3-66
%V 114
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2045
%R 10.24033/bsmf.2045
%G fr
%F BSMF_1986__114__3_0
Tilouine, Jacques. Fonctions $L$ $p$-adiques à deux variables et ${\mathbb {Z}}_2^p$-extensions. Bulletin de la Société Mathématique de France, Volume 114 (1986), pp. 3-66. doi : 10.24033/bsmf.2045. http://www.numdam.org/articles/10.24033/bsmf.2045/

[1] Bernardi (D.). - Hauteur p-adique sur les courbes elliptiques, in Sém. de Théorie des Nombres, 1979-1980, Birkhaüser. | Zbl

[2] Bernardi (D.), Goldstein et Stephens (N.). - Notes p-adiques sur les courbes elliptiques, à paraître in J. de Crelle. | Zbl

[3] Coates (J.). - Cours polycopié H. Weyl lectures, Princeton, 1979.

[4] Coates (J. and Wiles (A.). - On the conjecture of Birch and Swinnerton-Dyer (inv. Math., vol. 39, 1977, p. 223-251). | MR | Zbl

[5] Coates (J.) and Wiles (A.). - On p-adic L functions and elliptic units (J. of the Austral. Math. Soc., vol. 26, 1978, p. 1-25). | MR | Zbl

[6] De Shalit (E.). - Thesis, Princeton, 1983.

[7] De Shalit (E.) et Yager (R.). - Article à paraître.

[8] Deuring (M.). - Die Zetafunktion einer algebräischen Kurve vom Geschlechte Eins (Nachr. Akad. Wiss. Gött., 1953, p. 85-94). | MR | Zbl

[9] Goldstein (C.) et Schappacher (N.). - Séries d'Eisenstein et fonctions L de courbes elliptiques à multiplication complexe (J. de Crelle, vol. 327, 1981, p. 184-218). | MR | Zbl

[10] Greenberg (R.). - On the conjecture of Birch and Swinnerton-Dyer (Inv. Math., vol. 72, 1983, p. 241-265. | MR | Zbl

[11] Gross (B.). - Arithmetic on elliptic curves with complex multiplication (Lect. Notes n° 776, Springer, 1980). | MR | Zbl

[12] Katz (N.). - p-adic interpolation of real analytic Eisenstein series (Ann. of Math., vol. 104, 1976, p. 459-571). | MR | Zbl

[13] Katz (N.). - p-adic L functions via moduli of elliptic curves, in Proc. of Symp. in Pure Math., Arcata, A.M.S., 1975. | MR | Zbl

[14] Lubin (J.). - One parameter formal Lie groups over ℬ-adic integer rings (Ann. of Math., vol. 80, 1964, p. 464-484). | MR | Zbl

[15] Lubin (J.) and Tate (J.). - On formal groups with formal complex multiplication in local fields (Ann. of Math., vol. 81, 1965, p. 380-387). | MR | Zbl

[16] Perrin-Riou (B.). - Groupe de Selmer d'une courbe elliptique à multiplication complexe (Comp. Math., vol. 43, 1981, p. 387-417). | Numdam | MR | Zbl

[17] Rubin (K.). - Elliptic curves with complex multiplication and the conjecture of Birch and Swinnerton-Dyer (Inv. Math., vol. 64, 1981, p. 455-470). | MR | Zbl

[18] Serre J.-P. and Tate (J.). - Good reduction of abelian varieties (Ann. of Math., vol. 88, 1968, p. 492-517). | MR | Zbl

[19] Shimura (G.). - Introduction to the arithmetic theory of automorphic functions, Iwanami Shoten Publ., 1971. | Zbl

[20] Shimura (G.). - On the zeta function of an abelian variety with complex multiplication (Ann. of Math., vol. 94, 1971, p. 504-533). | MR | Zbl

[21] Shimura (G.) and Tantyama (Y.). - Complex multiplication of abelian varieties and its application to number theory, Pub. of Math. Soc. of Japan, 1951.

[22] Soũto-Meñendez (J.-M.). - On the extensions of local fields generated by torsion points of some formal groups (J. of Algebra, vol. 81, 1983, p. 58-69). | MR | Zbl

[23] Tate (J.). - Local constants, in Algebraic number fields, A. FRÖHLICH éd., Academic Press, 1980.

[24] Tate (J.). - Algorithm for determining the type of a singular fiber in an elliptic pencil, in Modular functions of one variable, IV (Lect. Notes n° 476, Springer, 1970). | MR

[25] Tate (J.). - On p-divisible groups, in Proceed. of the conf. in Driebergen, Springer, 1966. | Zbl

[26] Weil (A.). - On a certain type of characters of the idele-class group of an algebraic number field, in uvres Scientifiques, 1955 c, tome 2, Springer, 1978.

[27] Weil (A.). - Elliptic functions according to Kronecker and Eisenstein, Erg. der Math. Wiss. n°88, Springer, 1976. | MR | Zbl

[28] Weil (A.). - Adeles and algebraic groups, Birkhäuser, 1980.

[29] Yager (R.). - On p-adic L functions with two variables (Ann. of Math., vol. 115, 1982, p. 411-449). | MR | Zbl

[30] Yager (R.). - p-adic measures on Galois groups (Inv. Math., vol. 76, 1984, p. 331-343). | MR | Zbl

[31] Manin (Y.) and Vishik (M.). - p-adic Hecke series for imaginary quadratic fields (Math. Sbornik, vol. 95, 1974, p. 357-383). | MR | Zbl

Cited by Sources: